Skip to Main content Skip to Navigation
New interface
Journal articles

Multiple-relaxation-time lattice Boltzmann computation of channel flow past a square cylinder with an upstream control bi-partition

Document type :
Journal articles
Complete list of metadata

https://hal-univ-artois.archives-ouvertes.fr/hal-03522939
Contributor : Hassane NAJI Connect in order to contact the contributor
Submitted on : Wednesday, January 12, 2022 - 12:59:28 PM
Last modification on : Tuesday, November 22, 2022 - 2:26:15 PM

Links full text

Identifiers

Citation

H. Naji, M. Moussaoui, M. Jami, A. Mezrhab, M. Bouzidi. Multiple-relaxation-time lattice Boltzmann computation of channel flow past a square cylinder with an upstream control bi-partition. International Journal for Numerical Methods in Fluids, 2009, Vol. 64, No. 6, pp: 591-608. ⟨10.1002/fld.2159⟩. ⟨hal-03522939⟩

Share

Metrics

Record views

12